Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 84, NWS Cheyenne, WY

June 29, 2009Dawes County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 29, 2009, 8:23 PM MDT for Dawes County, Nebraska. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2009, 8:23 PM MDT (02:23 UTC)
Expired
Jun 29, 2009, 9:15 PM MDT
In force
52 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon

County Dawes County, NE

The radar

The Rapid City radar (KUDX), 144 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 8:40 PM MDTHAIL 1Chadron, NE
Jun 29, 8:45 PM MDTHAIL 0.53 Sw Chadron, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 2.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2009-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2009-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3438 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KCYS 300223
SVRCYS
NEC045-300315-
/O.NEW.KCYS.SV.W.0084.090630T0223Z-090630T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
823 PM MDT MON JUN 29 2009

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 915 PM MDT

* AT 821 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR CHADRON AIRPORT...OR 7 MILES NORTHWEST OF
  CHADRON...AND MOVING SOUTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CHADRON AIRPORT AROUND 830 PM MDT.
  ISINGLASS BUTTES AROUND 835 PM MDT.
  CHADRON AROUND 845 PM MDT.
  DEVILS BACKBONE AROUND 910 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4288 10327 4301 10310 4299 10278 4244 10277
TIME...MOT...LOC 0223Z 314DEG 14KT 4288 10309

$$
2 follow-up statements
000 
WWUS55 KCYS 300254
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
854 PM MDT MON JUN 29 2009

NEC045-300315-
/O.CON.KCYS.SV.W.0084.000000T0000Z-090630T0315Z/
DAWES NE-
854 PM MDT MON JUN 29 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR NORTHEASTERN DAWES COUNTY...

AT 853 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 6 MILES NORTHEAST OF CHADRON ST PARK...
OR 6 MILES SOUTHEAST OF CHADRON...MOVING SOUTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
  NORTHEASTERN DAWES COUNTY.

LAT...LON 4288 10327 4301 10310 4299 10278 4244 10277
TIME...MOT...LOC 0254Z 314DEG 14KT 4275 10294

$$
000 
WWUS55 KCYS 300314
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
914 PM MDT MON JUN 29 2009

NEC045-300324-
/O.EXP.KCYS.SV.W.0084.000000T0000Z-090630T0315Z/
DAWES NE-
914 PM MDT MON JUN 29 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DAWES COUNTY
EXPIRES AT 915 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.

LAT...LON 4288 10327 4301 10310 4299 10278 4244 10277
TIME...MOT...LOC 0314Z 314DEG 14KT 4266 10282

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:22 PM MDT, 6 hours 1 minute earlier.

Area forecast discussion, Jun 29, 2:22 PM MDT, 6 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
222 PM MDT MON JUN 29 2009

.SHORT TERM...TONIGHT THROUGH WEDNESDAY...
CONVECTION STARTING EARLY THIS AFTERNOON MAINLY OVER AND TO THE
LEE OF THE MOUNTAINS. THE ACTIVITY WILL CONTINUE TO MOVE SLOWLY TO
THE EAST AND SHOULD BECOME MORE WIDESPREAD AND INTENSIFY ALONG AND
EAST OF THE SURFACE LOW PRESSURE TROUGH CURRENTLY ALONG THE
EASTERN WYOMING BORDER. THE LOW LEVELS HAVE DRIED TO THE WEST OF
THE BOUNDARY AND ANY STORMS IN SOUTHEAST WYOMING WILL BE WEAKER
AND PRODUCE MAINLY WIND GUSTS TO 40 MPH. TO THE EAST OF THE
BOUNDARY...SURFACE DEW POINTS WERE STILL IN THE 50S AS OF
19Z...LIFTED INDICES OF -4 AND SBCAPE OF OVER 2000 J/KG. CAP HAS
JUST BEEN ERODED OVER MOST OF THE PANHANDLE AS WELL AND SO EXPECT
SOME OF THE STORMS TO BE STRONG IN THAT PART OF THE CWA THROUGH
THE EARLY EVENING WITH HAIL...HEAVY RAIN AND WIND GUSTS TO THE
MAIN THREATS. SKIES WILL THEN CLEAR BY 06Z AS THE MID AND UPPER
LEVEL MOISTURE PLUME IS STILL WELL TO THE SOUTH OF THE CWA.
SHALLOW FOG IS POSSIBLE LATER TONIGHT AND INTO TUESDAY MORNING BUT
WILL BE DEPENDANT UPON RAINFALL AMOUNTS THROUGH THIS EVENING. A
COLD FRONT WILL BACK INTO PARTS OF THE PANHANDLE TONIGHT WITH DEW
POINTS IN THE 50S AND MAY ENHANCE FOG POTENTIAL TO THE EAST OF THE
FRONT. THE UPPER LEVEL RIDGE REMAINS IN PLACE CENTERED OVER THE
FOUR CORNERS THROUGH WEDNESDAY. THAT WILL RESULT IN A SIMILAR DAY
ON TUESDAY WITH SLIGHTLY WARMER TEMPERATURES AND AFTERNOON AND
EVENING THUNDERSTORMS...SOME STRONG...MAINLY IN THE PANHANDLE TO
THE EAST OF THE SURFACE BOUNDARY. THE RIDGE ALOFT IS FLATTENED
SOME ON WEDNESDAY AS A SHORTWAVE TROUGH MOVES ACROSS SOUTHWEST AND
SOUTH CENTRAL CANADA. TEMPERATURES WILL BE SLIGHTLY COOLER AND A
BETTER CHANCE OF AFTERNOON THUNDERSTORMS WILL BE PRESENT OVER THE
ENTIRE CWA. MODELS SHOW THE MID AND UPPER LEVEL MOISTURE PLUME
RETURNING TO THE CWA ON WEDNESDAY. THE GFS AGAIN IS DEPICTING MUCH
SMALLER AREAS OF QPF THAN THE OTHER MODELS THROUGH WEDNESDAY.

.LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY.
BOTH THE GFS AND ECMWF INDICATE HIGH PRESSURE AROUND THE FOUR
CORNERS AREA ALLOWING FOR WARM CONDITIONS TO CONTINUE ON
WEDNESDAY. BEST POTENTIAL FOR SEVERE WEATHER APPEARS OVER THE
NEBRASKA PANHANDLE ON WEDNESDAY AND SHIFTS ALONG AND EAST OF
CHADRON TO SIDNEY. CAPE VALUES ARE NOT AS IMPRESSIVE IN THE
NEBRASKA PANHANDLE BUT COULD EXPECT POTENTIALLY ISOLATED SEVERE
THUNDERSTORMS. SREF MODEL INDICATES THE HIGHEST PROBABILITIES OF
SEVERE WEATHER TO BE ALONG THIS AREA AND SLIGHTLY NORTHWARD INTO
SOUTHWEST PORTIONS OF SOUTH DAKOTA. AND THE GFS INDICATES A SUBTLE
SHORTWAVE IMPULSE MOVING AROUND THE UPPER LEVEL HIGH AROUND THE
FOUR CORNERS. BY THURSDAY ALL THE MODELS AREA SUGGESTING A
WEAKENING OF THE UPPER LEVEL RIDGE WITH GFS HINTING AT ANOTHER
IMPULSE MOVING OVER WYOMING AROUND THE UPPER LEVEL HIGH. THE ECMWF
ONLY BARELY HINTS AT THE IMPULSE BUT THIS COULD CERTAINLY BE AN
INTERESTING DAY FOR SEVERE WEATHER AND HEAVY RAIN. THE PRECIPITABLE
WATER VALUES SHOWN BY THE NAM AND GFS SHOW 120 TO 160 PERCENT
ABOVE NORMAL ACROSS SOUTHEAST WYOMING AND INTO THE PANHANDLE ON
THURSDAY AFTERNOON AND EVENING. CERTAINLY THE CAPE VALUES ARE MUCH
BETTER FOR THURSDAY ALTHOUGH THE BULK SHEAR IS ONLY INDICATING
ABOUT 40 KNOTS ACROSS NORTHERN PORTIONS OF THE CWA. THURSDAY COULD
BE THE BEST POTENTIAL FOR SEVERE WEATHER ACROSS AN AREA EXTENDING
FROM PLATTE COUNTY THROUGH THE NEBRASKA PANHANDLE. THE SREF ALSO
SHOW INCREASED PROBABILITIES FOR SEVERE WEATHER STORMS WITH LOWER
LCL HEIGHTS MAINLY ACROSS THE PANHANDLE. THUS HAVE INCREASE POPS
ACROSS THE EASTERN PORTIONS OF THE CWA TO CHANCE. WITH THE
FLATTENING OF THE UPPER LEVEL RIDGE..TEMPERATURES ON THURSDAY WILL
DECREASE SLIGHTLY INTO THE LOWER TO MID 80S.

FRIDAY LOOKS PRETTY DECENT WITH INSTABILITY AS WELL WITH A STRONG
SOUTHEASTERLY MOISTURE PUSH INTO THE NEBRASKA PANHANDLE. EXPECT
ANOTHER ROUND OF STRONG THUNDERSTORMS ON FRIDAY AFTERNOON AND
EVENING...AT LEAST FROM GFS MODEL. UNFORTUNATELY THE SREF
PROBABILISTIC DATA ENDS AT THURSDAY NIGHT. HOWEVER...TEMPERATURES
WILL BE SIMILAR TO THURSDAY WITH HIGHS IN THE LOWER TO MID 80S.
SOME LARGE DIFFERENCES BETWEEN THE ECMWF MODEL RUNS. THE LATEST
ECMWF MODEL HAS SLOWED DOWN THE PROGRESSION OF THE UPPER LEVEL LOW
ACROSS THE PACIFIC NORTHWEST THUS THE RIDGE MOVING ACROSS WYOMING
OVER THE WEEKEND IS NOT AS AMPLIFIED AS THE PREVIOUS MODEL RUN.
THIS IS SIMILAR WITH THE GFS BUT STILL THE GFS INDICATES THE RIDGE
TO BE AMPLIFIED MORE THAN THE ECMWF. HOWEVER...THE GFS MEAN
ENSEMBLE HEIGHTS DO NOT SUGGEST A DRASTIC AMPLIFICATION. THUS
HAVE ONLY INCREASED THE TEMPERATURES SLIGHTLY ON SATURDAY AND
SUNDAY. OF COURSE WITH DECENT INSTABILITY ON SATURDAY AND
SUNDAY...EXPECT AFTERNOON AND EVENING THUNDERSTORMS TO CONTINUE
THROUGH THE HOLIDAY WEEKEND.

&&

.AVIATION...VFR CONDITIONS WILL CONTINUE THROUGH WEDNESDAY OVER THE
CWA.  A SCATTERED COVERAGE OF AFTERNOON AND EVENING THUNDERSTORMS WILL
BE OVER THE EAST PART OF THE CWA THIS EVENING AND AGAIN ON TUESDAY.
THE ACTIVITY WILL BE OVER THE ENTIRE CWA WEDNESDAY AFTERNOON.  THE
STRONGER STORMS WILL HAVE MVFR CEILINGS AND VISIBILITIES IN RAIN
AND WIND GUSTS TO 45 KNOTS ASSOCIATED THROUGH WEDNESDAY AFTERNOON.
SHALLOW FOG WILL BE POSSIBLE OVER THE PANHANDLE LATER TONIGHT AND
EARLY TUESDAY MORNING AND AGAIN LATE TUESDAY NIGHT.

&&

.FIRE WEATHER...IT WAS ANOTHER VERY WARM AND DRY AFTERNOON TO THE
WEST OF A KCYS TO KEAN TO KDGW LINE.  THOSE CONDITIONS WILL PERSIST
THROUGH THE EARLY EVENING WITH RELATIVE HUMIDITIES BETWEEN 10 AND 15
PERCENT.  SIMILAR CONDITIONS ALONG WITH WEST WINDS GUSTING TO 25 MPH
CAN BE EXPECTED OVER THAT AREA AGAIN TUESDAY AFTERNOON AND EARLY
EVENING.  CONDITIONS WILL BE A LITTLE COOLER AND SLIGHTLY MORE
MOIST ON WEDNESDAY AFTERNOON WITH A BETTER CHANCE OF THUNDERSTORMS.
LATEST FUEL STATUS INDICATES THAT FUELS ARE STILL GREEN BUT WITH
THE WARM...DRY AND BREEZY WEATHER THE FUELS WILL CONTINUE TO SLOWLY
DRY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/AVIATION...WEILAND
LONG TERM....MG
Hazardous weather outlook, Jun 29, 9:50 AM MDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
950 AM MDT MON JUN 29 2009

NEZ001>003-019>021-054-055-WYZ059>070-301100-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-
PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
950 AM MDT MON JUN 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON OVER
EASTERN WYOMING AND THEN MOVE EAST THROUGH THE EARLY EVENING.  THE
ATMOSPHERE WILL BE MOIST AND UNSTABLE OVER THE WESTERN NEBRASKA
PANHANDLE AND EXTREME SOUTHEAST WYOMING DURING THAT TIME.  SOME
STORMS OVER THOSE AREAS WILL BE STRONG AND MAINLY PRODUCE HAIL UP TO
ONE HALF INCH IN DIAMETER...HEAVY RAIN AND WIND GUSTS TO 50 MPH.
MEANWHILE OVER THE REST OF SOUTHEAST WYOMING...THE STORMS WILL
PRODUCE WIND GUSTS UP TO 50 MPH AND LIGHT RAINFALL.  THE ACTIVITY
WILL BE THE LEAST WIDESPREAD OVER THE LOWER ELEVATIONS OF CARBON
COUNTY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
REMAINDER OF THE WEEK AND INTO THE WEEKEND. A FEW THUNDERSTORMS
MAY BECOME SEVERE...ESPECIALLY ACROSS EXTREME EASTERN WYOMING AND
THE WESTERN NEBRASKA PANHANDLE ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EARLY
EVENING OVER THE WESTERN NEBRASKA PANHANDLE.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Special weather statement, Jun 29, 5:52 PM MDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
552 PM MDT MON JUN 29 2009

NEZ002-003-300030-
BOX BUTTE-DAWES-
552 PM MDT MON JUN 29 2009

...A FEW STRONG STORMS MOVING ACROSS NORTHEAST BOX BUTTE AND
SOUTHEAST DAWES COUNTIES...

AT 548 PM MDT...RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES
WEST OF SAND CANYON...OR 21 MILES SOUTH OF CHADRON.  ANOTHER STRONG
STORM WAS LOCATED ABOUT 7 MILES NORTHEAST OF HEMINGFORD...WITH A
WEAKER STORM LOCATED ABOUT 10 MILES SOUTH OF CHADRON.

ALL STORMS WERE MOVING EAST SOUTHEAST AROUND 15 TO 20 MPH.  THEY
WILL BE CAPABLE OF PRODUCING SMALL HAIL...HEAVY RAIN AND WINDS UP TO
50 MPH THROUGH 630 PM ACROSS SOUTHEAST DAWES AND NORTHEAST BOX BUTTE
COUNTIES.
Local storm report, Jun 29, 6:05 PM MDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
605 PM MDT MON JUN 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HAIL             5 ENE HEMINGFORD        42.35N 102.99W
06/29/2009  E0.75 INCH       BOX BUTTE          NE   PUBLIC

&&
Special weather statement, Jun 29, 6:33 PM MDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
633 PM MDT MON JUN 29 2009

NEZ003-300115-
BOX BUTTE-
633 PM MDT MON JUN 29 2009

...STRONG STORM OVER NORTHEAST BOX BUTTE...

AT 628 PM MDT...RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WILD
HORSE BUTTE...OR 11 MILES NORTH OF ALLIANCE...MOVING SOUTHEAST AT 15
MPH.  PENNY SIZE HAIL...HEAVY RAIN AND WINDS UP TO 50 MPH ARE
POSSIBLE WITH THIS STORM THROUGH 715 PM.  MOTORISTS ON HIGHWAY 385
ABOUT 11 MILES NORTH OF ALLIANCE SHOULD ENCOUNTER THIS STORM THROUGH
ABOUT 645 PM.
Special weather statement, Jun 29, 7:33 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
733 PM MDT MON JUN 29 2009

NEZ003-300215-
BOX BUTTE-
733 PM MDT MON JUN 29 2009

...A LONE STRONG STORM OVER SOUTHEAST BOX BUTTE COUNTY...

AT 731 PM MDT...RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES
NORTH OF ALLIANCE...MOVING SOUTHEAST AT 15 TO 20 MPH.  THE STORM
WILL BE CAPABLE OF PRODUCING SMALL HAIL...HEAVY RAIN AND WINDS UP TO
50 MPH THROUGH 815 PM.
Special weather statement, Jun 29, 7:36 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
736 PM MDT MON JUN 29 2009

NEZ002-300215-
DAWES-
736 PM MDT MON JUN 29 2009

...AN ISOLATED STRONG STORM OVER NORTHEAST DAWES COUNTY...

AT 731 PM MDT...RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ISINGLASS BUTTES...OR 8 MILES NORTH OF CHADRON...MOVING SOUTHEAST AT
20 TO 25 MPH.  THIS STORM WILL BE CAPABLE OF PRODUCING SMALL
HAIL...BRIEF HEAVY RAIN AND WINDS UP TO 50 MPH THROUGH 815 PM ACROSS
FAR NORTHEAST DAWES COUNTY.
Special weather statement, Jun 29, 8:16 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
816 PM MDT MON JUN 29 2009

NEZ002-300315-
DAWES-
816 PM MDT MON JUN 29 2009

...A FEW MORE STRONG STORMS ACROSS NORTHEAST DAWES COUNTY...

AT 812 PM MDT...RADAR WAS TRACKING STRONG THUNDERSTORMS ABOUT 7 TO
10 MILES NORTH AND NORTHWEST OF CHADRON...MOVING SOUTHEAST AT 20 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...BRIEF HEAVY
RAIN AND WINDS UP TO 50 MPH AS THEY MOVE ACROSS NORTHEASTERN DAWES
COUNTY THROUGH 915 PM.  THEY WILL BE IN THE CHADRON AREA BETWEEN 820
AND 840 PM.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 9:34 PM MDTFlash Flood WarningCYSDawes68 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.